# SDR IXXA0000030

- Difficulty date: August 17, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 74,066 hours, 24,141 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 4771392501
- Condition: Sheared
- Location: Gear
- Part time: 74,066 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION IN OMA, THE FLIGHT ENGINEER FOUND THAT THE RIGHT MAIN LANDING GEAR RETRACT PIN SHEARED.  THE AIRCRAFT WAS FERRIED FOR REPAIRS IN ACCORDANCE WITH COMPANY PROCEDURES.  MAINTENANCE REPLACED THE RETRACT PIN IN ACCORDANCE WITH MAINTENANCE MANUAL AND SERVICE BULLETIN.  MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL CHECK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
